| Model Number |
880-201/10 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
07/30/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Linkbio complaints was notified on (b)(6) 2023 about a surgery performed on (b)(6) 2023 to replace an lsk plateau because of infection.Original surgery was performed (b)(6) 2022 by (b)(6).